Alert archive / Puerto Rico / Flash Flood Warnings in 2025
Flash Flood Warning 71, NWS JSJ
NWS JSJ issued this flash flood warning at Aug 10, 2025, 12:55 PM CDT. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2025, 12:55 PM CDT (17:55 UTC)
- Expired
- Aug 10, 2025, 4:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 36 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 1:25 PM CDT | FLASH FLOOD | 1 Wsw Bayamon, PR | EMERGENCY MANAGER CALLED TO REPORT A IMPASSABLE ROAD IN SIERRA LINDA STREET 14 DUE TO AN OVERFLOODING CANAL MARTA (SMALL STREAM). |
| Aug 10, 1:30 PM CDT | FLASH FLOOD | 2 W Guaynabo, PR | EMERGENCY MANAGER CALLED TO REPORT AN IMPASSABLE PRIMARY ROAD PR-177 NNEAR A BIG WHOLESALE STORE. NO SITUATIONS WERE REPORTED. |
| Aug 10, 2:00 PM CDT | FLOOD | 2 Sse Guaynabo, PR | A member of the public contacted the 911 Center to report flooding at the end of Road 3, near Avenue San Ignacio and PR 199. Approximately 1 to 4 inches of rainfall have been recorded in the area. At this time, there are no reports of water entering homes or c |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
572
WGCA52 TJSJ 101755
FFWSJU
PRC021-033-061-127-137-102000-
/O.NEW.TJSJ.FF.W.0071.250810T1755Z-250810T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
155 PM AST Sun Aug 10 2025
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Northern Bayamon...
Catano...
Northern Guaynabo...
San Juan...
Toa Baja...
* Until 400 PM AST.
* At 155 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1845 6623 1846 6621 1846 6624 1847 6623
1847 6621 1849 6620 1848 6617 1847 6616
1842 6602 1837 6603 1832 6604 1831 6605
1835 6620 1839 6620 1840 6623 1840 6626
1845 6626
FLASH FLOOD...RADAR INDICATED
$$
CVB3 follow-up statements
814
WGCA72 TJSJ 101914
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
314 PM AST Sun Aug 10 2025
PRC033-137-101924-
/O.CAN.TJSJ.FF.W.0071.000000T0000Z-250810T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Catano PR-Toa Baja PR-
314 PM AST Sun Aug 10 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CATANO AND TOA BAJA...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 1842 6618 1842 6617 1843 6617 1842 6616
1842 6614 1844 6612 1844 6613 1845 6612
1842 6602 1838 6603 1837 6603 1836 6603
1832 6604 1831 6605 1835 6620 1842 6620
$$
PRC021-061-127-102000-
/O.CON.TJSJ.FF.W.0071.000000T0000Z-250810T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bayamon PR-Guaynabo PR-San Juan PR-
314 PM AST Sun Aug 10 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM AST THIS
AFTERNOON FOR NORTHERN BAYAMON, NORTHERN GUAYNABO AND SAN JUAN...
At 314 PM AST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1842 6618 1842 6617 1843 6617 1842 6616
1842 6614 1844 6612 1844 6613 1845 6612
1842 6602 1838 6603 1837 6603 1836 6603
1832 6604 1831 6605 1835 6620 1842 6620
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CVB089
WGCA52 TJSJ 101942
FFWSJU
PRC021-061-127-102130-
/O.EXT.TJSJ.FF.W.0071.000000T0000Z-250810T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
342 PM AST Sun Aug 10 2025
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Northern Bayamon Puerto Rico...
Northern Guaynabo Puerto Rico...
San Juan Puerto Rico...
* Until 530 PM AST.
* At 342 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1842 6618 1842 6617 1843 6617 1842 6616
1842 6614 1844 6612 1844 6613 1845 6612
1842 6602 1838 6603 1837 6603 1836 6603
1832 6604 1831 6605 1835 6620 1842 6620
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CVB298
WGCA72 TJSJ 102128
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
528 PM AST Sun Aug 10 2025
PRC021-061-127-102138-
/O.EXP.TJSJ.FF.W.0071.000000T0000Z-250810T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bayamon PR-Guaynabo PR-San Juan PR-
528 PM AST Sun Aug 10 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM AST THIS AFTERNOON FOR
NORTHERN BAYAMON, NORTHERN GUAYNABO AND SAN JUAN...
Although moderate to heavy rains persist in localized areas, these
are occurring mostly south of the highest rainfall accumulations. A
Flood Advisory or Warning may be issued if necessary. Please
continue to heed remaining road closures.
&&
LAT...LON 1842 6618 1842 6617 1843 6617 1842 6616
1842 6614 1844 6612 1844 6613 1845 6612
1842 6602 1838 6603 1837 6603 1836 6603
1832 6604 1831 6605 1835 6620 1842 6620
$$
CVBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 4:11 AM CDT, 8 hours 44 minutes earlier. Its key messages:
- * A seasonal pattern is forecast for the islands for the rest of the short-term forecast, with afternoon convection each day. * For the U.S. Virgin Islands, residents can expect mostly passing showers during morning hours and temperatures that would range between the upper 80s and the low 90s. * Moderate to high concentrations of Saharan dust are expected to arrive by Tuesday and warm and hot conditions will likely persist across the islands. * The NHC is monitoring a tropical wave that has a high chance (70%) of formation over the next 7 days. Residents and visitors are encouraged to stay informed and monitor future forecasts, as updates are issued regularly.
Area forecast discussion, Aug 10, 4:11 AM CDT, 8 hours 44 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
511 AM AST Sun Aug 10 2025
.KEY MESSAGES...
* A seasonal pattern is forecast for the islands for the rest of
the short-term forecast, with afternoon convection each day.
* For the U.S. Virgin Islands, residents can expect mostly
passing showers during morning hours and temperatures that would
range between the upper 80s and the low 90s.
* Moderate to high concentrations of Saharan dust are expected to
arrive by Tuesday and warm and hot conditions will likely
persist across the islands.
* The NHC is monitoring a tropical wave that has a high chance
(70%) of formation over the next 7 days. Residents and visitors
are encouraged to stay informed and monitor future forecasts, as
updates are issued regularly.
&&
.SHORT TERM...Today through Tuesday...
Since midnight, radar estimated accumulations over land indicate
that eastern PR, Vieques and the U.S. Virgin Islands were affected
by showers due to a surface disturbance. By 450 AM, Naguabo saw the
highest, radar estimated since midnight, accumulations by far with
around 1.25in. Although radar estimated accumulations since midnight
show up to around 0.02 in over the northern USVI, St. Croix saw
around 0.31 in. Current satellite derived precipitable water (PWAT)
values show from 1.55 inches over western PR to 1.70 in over eastern
PR and the USVI. E to ESE steering flow is forecast to continue
during the rest of the period, with mainly ESE flow being present
today.
Although PWAT values over 2 inches will be present during afternoon
convection, moisture trailing from Invest 96L over the central
Atlantic is forecast to arrive by Monday night and into Tuesday.
This moisture arriving on Monday can also reach over 2 inches of
PWAT. Although Invest 96L itself will likely move well northeast of
the islands, this trailing moisture associated with the system will
reach the islands and therefore, enhancing the potential to observe
showers and isolated thunderstorms across the U.S. Virgin Islands
and Puerto Rico. Although this moisture will continue through
Tuesday, Saharan Dust will also filter in during this period.
Current low Saharan Dust concentrations will continue over the
islands through the overnight hours of Monday into Tuesday. By
Tuesday morning (and into the long term forecast period) a Saharan
Air Layer (SAL) with (according to the latest model guidance)
moderate to high concentrations of Saharan Dust will move over the
region, promoting hazy skies and deteriorating air quality.
Surface disturbances will continue to reach the islands through most
of the period. An upper low will continue moving away from the
islands to our west today, leaving ridging in the upper levels. In
general the seasonal pattern of morning and night passing showers
across windward areas of Puerto Rico and the US Virgin Islands, and
isolated to scattered afternoon convection, mainly over interior to
western Puerto Rico, will continue, boosted by the surface
disturbances and then by trailing moisture from Invest 96L. Sea
breeze convergence, local effects, and diurnal heating will promote
shower and t-storm activity over the Cordillera Central to western
PR each afternoon (under ESE steering flow today) with the risk of
excessive rainfall being limited to elevated. Convective activity
can also develop downwind of El Yunque (towards the metro area), the
USVI, Vieques and Culebra. Outflow showers can also linger over land
through the evening hours.
Highs will reach the upper 80s to low 90s over urban and coastal
areas of the islands, with heat indices surpassing 105°F. A Heat
Advisory is once again in effect today from 10 AM to 5 PM AST for
urban and coastal areas of Puerto Rico. A limited heat threat will
persist today for the U.S. Virgin Islands, Vieques and Culebra.
Similar heat conditions are forecast for tomorrow and, possibly more
elevated on Tuesday, with a limited to elevated heat risk. Lows will
be in the upper 70s and low 80s at coastal and urban areas, and the
upper 50s to low 70s at higher elevations. Patchy fog will also be
present during the overnight to early morning hours, mainly over
sectors of interior Puerto Rico.
.LONG TERM...Wednesday through Sunday...
Around mid-week, the Saharan Air Layer (SAL), with moderate to
high concentrations of dust particles, is expected to persist
across the region, promoting hazy skies and poor air quality.
However, these conditions should gradually improve from Thursday
afternoon onward. Moisture content is expected to oscillate
between normal and above-normal levels, as trailing tropical
moisture occasionally moves in on Wednesday within the trade
winds. Under these conditions, variable weather is anticipated
most days of the forecast period, followed by afternoon convection
and isolated thunderstorms, fueled by residual moisture, local
effects, and daytime heating. Additionally, lower heights and
cooler temperatures at the 500 mb level are expected on Wednesday,
which may enhance thunderstorm development during the afternoon
hours, particularly across the western municipalities of Puerto
Rico. The U.S. Virgin Islands can expect daily showers, mainly
during the overnight and morning hours, followed by warm to hot
daytime temperatures.
Another ongoing concern will be the continued warm to hot
temperatures. Temperatures at the 925 mb level will remain near
or above climatological normal throughout most of the period. Heat
indices are likely to exceed 100°F each day. Residents and
visitors are advised to stay hydrated, limit outdoor activities
during peak heat hours, and take necessary precautions to avoid
heat-related illnesses. Don’t forget to keep your pets hydrated as
well.
Toward the end of the forecast period uncertainty increases, and
the forecast will depend on the development of Invest 97L, an area
currently being monitored by the National Hurricane Center. It
currently has a 70% chance of formation over the next seven days.
At this time, model guidance suggests it will move well northeast
of the region, though it could still trigger marine and coastal
hazards over the upcoming weekend. This potential system is
currently a broad area of low pressure associated with a tropical
wave and is producing a large area of disorganized showers and
thunderstorms just to the east and southeast of the Cabo Verde
Islands. Environmental conditions appear conducive for gradual
development, and a tropical depression is likely to form by the
middle to latter part of the upcoming week. As it is still too
early to determine any direct impacts on our region, residents and
visitors are encouraged to stay informed and monitor future
forecasts, as updates are issued regularly.
&&
.AVIATION...
(06Z TAFs)
Mainly VFR conditions during the period. SHRA will continue to move
over or in the VCTY of TIST/TISX/TJSJ during the morning hours (Isol
VCTS possible). ESE flow up to 13 to 18 kts with higher gusts.
Afternoon SHRA/ISOL TSRA mainly near the vicinity of TJBQ/TJPS,
downwind of TISX/TIST and possibly near TJSJ, due to El Yunque
Streamer, at around 10/17z to 19/22z. Winds decreasing after 10/22Z.
&&
.MARINE...
Moderate to locally fresh easterly winds are expected over the next
few days, resulting in seas of around 2 to 4 feet. Afternoon
convection is expected to develop each day across the coastal waters
of western Puerto Rico and into the Mona Passage. Early next week,
the Invest 96L is forecast to move well northeast of the the region,
but trailing tropical moisture will bring periods of shower activity
across the regional waters. By Tuesday into mid week, a Saharan Air
Layer is expected to arrive, leading to reduced visibilities.
Additionally, the Invest 97L, monitored by the National Hurricane
Center, is forecast to also move well northeast of the region, but it
could trigger some marine hazards by the upcoming weekend.
&&
.BEACH FORECAST...
A low risk of rip currents continues today along all beaches in
Puerto Rico and the U.S. Virgin Islands. However, it's important
to note that even when the risk is low, life-threatening rip
currents can still occur near groins, jetties, reefs, and piers.
Beginning tonight and continuing onward, the risk will increase to
moderate along north and east facing beaches of Puerto Rico and
Culebra, and occasionally along the U.S. Virgin Islands. Beachgoers
are advised to exercise caution and follow the recommendations of
local officials. Additionally, with heat indices expected to exceed
100°F across coastal areas, it is important to stay hydrated and
take necessary precautions to avoid heat-related illnesses. Looking
ahead to the upcoming weekend, Invest 97L should be monitored closely,
as it could potentially trigger marine and coastal hazards.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Heat Advisory from 10 AM this morning to 5 PM AST this afternoon
for PRZ001>005-007-008-010-011.
VI...None.
AM...None.
&&
SHORT TERM/AVIATION...MRR
LONG TERM/MARINE/BEACH FORECAST...YZRHazardous weather outlook, Aug 10, 4:08 AM CDT, 8 hours 47 minutes before
Hazardous Weather Outlook National Weather Service San Juan PR 508 AM AST Sun Aug 10 2025 AMZ711>745-PRZ001>013-110915- San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- The nearshore and off shore Atlantic and Caribbean Coastal Waters- 508 AM AST Sun Aug 10 2025 This Hazardous Weather Outlook is for portions of Puerto Rico. .DAY ONE...Today and Tonight .Lightning...Isolated thunderstorms, particularly across interior to WNW PR, E PR, and downwind of El Yunque and the local islands. Stay alert and be prepared to take shelter if storms develop. .Excessive Rainfall...Flooding in urban areas, roads, small streams, and washes, particularly across interior to WNW PR, as well as downwind of El Yunque and the local islands. There is a low chance of isolated flash floods. Elsewhere, plan for water ponding on roads and in poorly drained areas. .Excessive Heat...This level of heat affects most individuals sensitive to heat, especially those without effective cooling and/or adequate hydration. Those extremely sensitive to heat face the highest risk. Some health systems and heat-sensitive industries could be affected. These conditions are most likely across urban and coastal areas of PR. .Rip Currents...Life-threatening rip currents are possible in the surf zone, particularly across northern to eastern PR and Culebra. Isolated stronger rip currents may occur elsewhere, especially near piers, jetties, and channels. .DAYS TWO THROUGH SEVEN...Monday through Saturday Excessive heat and excessive rainfall concerns are expected to persist throughout the forecast period. However, excessive rainfall hazard risks will likely increase tomorrow into Tuesday, as trailing moisture from Invest 96L heighten the potential for showers and thunderstorms, thereby raising the risk of flooding. A moderate risk of rip currents will continue, possibly becoming high on Saturday, while limited wind- related risk will return by tomorrow. By Tuesday morning through at least early Thursday, a Saharan Air Layer (SAL) with moderate to high concentrations of Saharan Dust will move over the region, promoting hazy skies and deteriorating air quality. Invest 97L over the eastern tropical Atlantic currently has a high cyclonic formation chance during the next 7 days. Residents and visitors should monitor the development of this tropical wave as the system moves across a favorable area of formation. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. AMZ716-726-VIZ001-002-110915- St. Thomas St. John adjacent Islands-St Croix- Nearshore Atlantic and adjacent Caribbean Coastal Waters- 508 AM AST Sun Aug 10 2025 This Hazardous Weather Outlook is for portions of USVI. .DAY ONE...Today and Tonight .Lightning...Isolated thunderstorms possible due to a surface disturbance. Stay alert and be prepared to take shelter if storms develop. .Excessive Rainfall...Ponding of water in roads and poorly drained areas. There is a low chance of localized urban and small streams flooding. .Excessive Heat...This level of heat affects primarily those individuals extremely sensitive to heat, especially when outdoors without effective cooling and/or adequate hydration. .DAYS TWO THROUGH SEVEN...Monday through Saturday Excessive heat concerns are expected to persist throughout the forecast period. However, excessive rainfall hazard risks will likely increase tomorrow into Tuesday, as trailing moisture from Invest 96L heighten the potential for showers and thunderstorms, thereby raising the risk of flooding. A moderate risk of rip currents will return tomorrow, possibly becoming high on Saturday. By Tuesday morning through at least early Thursday, a Saharan Air Layer (SAL) with moderate to high concentrations of Saharan Dust will move over the region, promoting hazy skies and deteriorating air quality. Invest 97L over the eastern tropical Atlantic currently has a high cyclonic formation chance during the next 7 days. Residents and visitors should monitor the development of this tropical wave as the system moves across a favorable area of formation. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Aug 10, 12:09 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service San Juan PR
109 PM AST Sun Aug 10 2025
PRZ008>010-101800-
Northwest PR-Mayaguez and Vicinity PR-Western Interior PR-
109 PM AST Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN INTERIOR, WESTERN AND
NORTHWESTERN MUNICIPALITIES THROUGH 200 PM AST...
At 108 PM AST, Doppler radar was tracking a strong thunderstorm over
Aguada, moving west at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Juan.
&&
LAT...LON 1849 6693 1820 6700 1824 6718 1828 6719
1830 6723 1835 6727 1837 6726 1838 6721
1842 6716 1849 6717 1851 6714 1852 6704
TIME...MOT...LOC 1708Z 106DEG 18KT 1838 6720
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CVBThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:58 AM CDT | Heat Advisory | JSJ | 12 hr | |
| Aug 10, 12:09 PM CDT | Special Weather Statement | JSJ | 51 min | |
| Aug 10, 12:13 PM CDT | Special Marine Warning | JSJ | 32 min | |
| Aug 10, 12:20 PM CDT | Areal Flood Advisory | JSJ | 35 min | |
| Aug 10, 12:23 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 10, 12:51 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 10, 1:30 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 10, 1:30 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 10, 1:39 PM CDT | Special Weather Statement | JSJ | 51 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.